MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS MOBILE LEG POSITIONER 2.0 FRAME; HIP INSTRUMENT

MEDACTA INTERNATIONAL SA AMIS MOBILE LEG POSITIONER 2.0 FRAME; HIP INSTRUMENT
Catalog Number 01.15.10.0190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The proximal femur fracture occurred during the surgery with the amis leg positioner upon trial reduction (internal rotation of the foot).The surgeon cabled the fracture and the surgery was completed successfully.Surgeon says it was the presence of osteophytes that could caused the fracture and half the medial calcar came off during preparation and removal of femoral bone head that greatly weakened the integrity of the proximal femur.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 1656238: 15 items manufactured and released on 08-march-2018.No anomalies found related to the problem.To date, no other similar events have been reported on the same lot.

Brand Name
AMIS MOBILE LEG POSITIONER 2.0 FRAME
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18018919
Report Number3005180920-2023-00817
Device Sequence Number7637776
Product Code FWX
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.15.10.0190
Device Lot Number1656238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown